Loading ...
Sorry, an error occurred while loading the content.

Re: Patti's Nell - CRF and now CHF

Expand Messages
  • elfinmyst
    Hello Patti A lot here deal with both issues and with success. The most vital thing is for her to see a cardiologist if possible. With fluid in the body
    Message 1 of 3 , Jul 22 3:57 AM
    • 0 Attachment
      Hello Patti

      A lot here deal with both issues and with success. The most vital thing is
      for her to see a cardiologist if possible. With fluid in the body cavities,
      that is right sided heart failure and the drugs she on will help both
      heart and kidneys. Can you tell us her doses.

      It is a balance, but the heart has to come first. Giving fluids is always
      going to put a load on the heart. If her kidney results are in normal level,
      that's great news, and it may be possible to control the heart failure
      with lasix. It is normal for them to be sleepy after introducing benazepril.
      It may be her blood pressure is now too low so has that been tested recently?

      As for the final act of kindness, she will let you know. When you look into
      her eyes and if you see she has had enough, it is time. That is an
      individual choice for everyone, but if she is alert, eating and purring, I
      wouldn't say it is now.

      Be careful with the potassium, unless she is on a high lasix dose or losing
      it, you can overdose. Has this been checked too?

      Lyn

      _www.myfurkids.co.uk_ (http://www.myfurkids.co.uk/)

      [Non-text portions of this message have been removed]
    • r schu
      Patti, and Nell, I second what Lyn said below.  May has been dealing with crf since fall 09 and started heart issues 6/12 during a fluid retention episode
      Message 2 of 3 , Jul 24 6:45 AM
      • 0 Attachment
        Patti, and Nell,

        I second what Lyn said below.  May has been dealing with crf since fall '09 and started heart issues 6/12 during a fluid retention episode and was diagnosed with hcm in Feb/13.  It's been alot of work, balancing the two, but the lasix helps and I give her fluids via a syringe to measure the exact amount.  A cardiologist is important, if you can do it.  I found that once her heart felt better, she ate more and seems to be better.  But it's a balancing act, and I am constantly making sure her quality of life is worth it, and so far it is.

        Please do ask whatever you're wondering about to this list.

        Best of luck.

        -Lee and May
        ======================
        Hello Patti

        A lot here deal with both issues and with success. The most vital thing is
        for her to see a cardiologist if possible. With fluid in the body cavities,
        that is right sided heart failure and the drugs she on will help both
        heart and kidneys. Can you tell us her doses.

        It is a balance, but the heart has to come first. Giving fluids is always
        going to put a load on the heart. If her kidney results are in normal level,
        that's great news, and it may be possible to control the heart failure
        with lasix. It is normal for them to be sleepy after introducing benazepril.
        It may be her blood pressure is now too low so has that been tested recently?

        As for the final act of kindness, she will let you know. When you look into
        her eyes and if you see she has had enough, it is time. That is an
        individual choice for everyone, but if she is alert, eating and purring, I
        wouldn't say it is now.

        Be careful with the potassium, unless she is on a high lasix dose or losing
        it, you can overdose. Has this been checked too?

        Lyn


        [Non-text portions of this message have been removed]
      Your message has been successfully submitted and would be delivered to recipients shortly.